# SDR YV3R2021090100490

- Difficulty date: May 27, 2021
- Submitted: September 1, 2021
- Operation: General aviation
- Aircraft: N412TL
- Make and model: Robsin R22BETAII
- Aircraft serial: 4689
- Aircraft time: 2,501 hours
- Engine: Lyc O360J2A
- System (JASC): 6300 · Main Rotor Drive System
- Part: Sheave
- Part number: A4931
- Part serial: LOT142A
- Condition: Defective
- Part time: 301 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER SHEAVE, LOWER P/N: A493-1 RECEIVED FOR WARRANTY. AFTER EVALUATION, BASE MATERIAL (ALUMINUM) HAD CORROSION, WHICH CAUSED BUBBLING BETWEEN ALUMINUM AND METALIZED COATING MATERIAL.
